Alert archive / Nevada / Wind Advisories in 2006

Wind Advisory 10, NWS Reno, NV

February 14, 20065 counties in Nevada; Mono County, California

NWS Reno, NV issued this wind advisory at Feb 14, 2006, 2:50 PM PST for 5 counties in Nevada; Mono County, California. It took effect at Feb 14, 2006, 6:00 PM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2006, 2:50 PM PST (22:50 UTC)
In effect from
Feb 14, 2006, 6:00 PM PST
Expired
Feb 15, 2006, 5:55 AM PST
In force
12 hr
Issued by
NWS Reno, NV

Counties Mono County, CA, Douglas County, NV, Lyon County, NV, Mineral County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 77 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 10.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2006-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2006-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1283 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KREV 142250
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
250 PM PST TUE FEB 14 2006

CAZ073-NVZ001-003-151200-
/O.NEW.KREV.WI.Y.0010.060215T0200Z-060215T1800Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA...
SCHURZ...SPARKS...VERDI...GARDNERVILLE
250 PM PST TUE FEB 14 2006

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST WEDNESDAY.

A COLD FRONT WILL CONTINUE TO MOVE SOUTHWARD THROUGH WESTERN
NEVADA AND THE EASTERN SIERRA THROUGH TONIGHT. SOUTH TO SOUTHWEST WINDS
AHEAD OF THE FRONT WILL INCREASE TO 15 TO 30 MPH WITH GUSTS NEAR 50
MPH ALONG HIGHWAY 395 FROM RENO TO MAMMOTH LAKES AND OVER MUCH OF
MINERAL AND SOUTHERN LYON COUNTIES. WINDS WILL DECREASE ON
WEDNESDAY MORNING AS THE COLD FRONT MOVES INTO SOUTHERN NEVADA.

TRAVEL WILL BE DIFFICULT TONIGHT THROUGH WEDNESDAY MORNING...ESPECIALLY
FOR HIGH PROFILE VEHICLES...ALONG HIGHWAYS 395 AND 95. TRAVELERS
SHOULD USE EXTRA CAUTION AND CHECK FOR VEHICLE RESTRICTIONS BEFORE
HEADING OUT.

$$

BRONG
3 follow-up statements
000 
WWUS75 KREV 150434
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
834 PM PST TUE FEB 14 2006

NVZ003-150545-
/O.CAN.KREV.WI.Y.0010.000000T0000Z-060215T1800Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
834 PM PST TUE FEB 14 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WIND
ADVISORY. WEST TO NORTHWEST WINDS OF 15 TO 30 MPH WITH LOCAL
GUSTS TO 40 MPH CAN BE EXPECTED UNTIL MIDNIGHT. WINDS ARE
EXPECTED TO SHIFT TO NORTHERLY AND DECREASE AFTER MIDNIGHT.


$$

CAZ073-151245-
/O.UPG.KREV.WI.Y.0010.000000T0000Z-060215T1800Z/
/O.NEW.KREV.HW.W.0002.060215T0434Z-060215T1800Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
834 PM PST TUE FEB 14 2006

...HIGH WIND WARNING IN EFFECT UNTIL 10 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 10 AM PST WEDNESDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

A COLD FRONT WILL CONTINUE TO MOVE SOUTHWARD THROUGH WESTERN
NEVADA AND THE EASTERN SIERRA THROUGH TONIGHT. SOUTHWEST WINDS
AHEAD OF THE FRONT WILL INCREASE TO 20 TO 40 MPH WITH GUSTS NEAR 60
MPH ALONG HIGHWAY 395 FROM GARDNERVILLE TO MAMMOTH LAKES.

TRAVEL WILL BE DIFFICULT TONIGHT THROUGH WEDNESDAY MORNING...
ESPECIALLY FOR TRUCKS AND OTHER HIGH PROFILE VEHICLES...ALONG
HIGHWAYS 395. TRAVELERS SHOULD USE EXTRA CAUTION AND CHECK FOR
VEHICLE RESTRICTIONS BEFORE HEADING OUT.


$$

NVZ001-151245-
/O.CON.KREV.WI.Y.0010.000000T0000Z-060215T1800Z/
MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY...
MINA...SCHURZ
831 PM PST TUE FEB 14 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY. 

A COLD FRONT WILL CONTINUE TO MOVE SOUTHWARD THROUGH WESTERN
NEVADA AND THE EASTERN SIERRA THROUGH TONIGHT. SOUTH TO SOUTHWEST
WINDS AHEAD OF THE FRONT WILL INCREASE TO 20 TO 35 MPH WITH GUSTS
NEAR 50 MPH OVER MUCH OF MINERAL AND SOUTHERN LYON COUNTIES. WINDS
WILL DECREASE LATE WEDNESDAY MORNING AS THE COLD FRONT MOVES INTO
SOUTHERN NEVADA.

TRAVEL WILL BE DIFFICULT TONIGHT THROUGH WEDNESDAY MORNING...
ESPECIALLY FOR TRUCKS AND OTHER HIGH PROFILE VEHICLES...ALONG
HIGHWAYS 50 AND 95. TRAVELERS SHOULD BE ALERT TO AREAS OF BLOWING
DUST AND SAND ESPECIALLY ALONG HIGHWAY 50 BETWEEN DAYTON AND
SILVER SPRINGS.
 
$$
000 
WWUS75 KREV 151213
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
413 AM PST WED FEB 15 2006

CAZ073-151800-
/O.CON.KREV.HW.W.0002.000000T0000Z-060215T1800Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
413 AM PST WED FEB 15 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

A COLD FRONT WILL CONTINUE TO MOVE SOUTHWARD THROUGH WESTERN
NEVADA AND THE EASTERN SIERRA THIS MORNING. WEST WINDS JUST AHEAD
OF THE FRONT WILL INCREASE TO 20 TO 40 MPH WITH GUSTS NEAR 60 MPH
ALONG HIGHWAY 395 FROM WALKER SOUTH TO MAMMOTH LAKES.

TRAVEL WILL BE DIFFICULT THROUGH MID-MORNING...ESPECIALLY FOR
TRUCKS AND OTHER HIGH PROFILE VEHICLES. TRAVELERS SHOULD USE EXTRA
CAUTION AND CHECK FOR VEHICLE RESTRICTIONS.

$$

NVZ001-151800-
/O.CON.KREV.WI.Y.0010.000000T0000Z-060215T1800Z/
MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY...
MINA...SCHURZ
413 AM PST WED FEB 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

A COLD FRONT WILL CONTINUE TO MOVE SOUTHWARD THROUGH WESTERN
NEVADA AND THE EASTERN SIERRA THIS MORNING. SOUTHWEST TO WEST WINDS
JUST AHEAD OF THE FRONT WILL INCREASE TO 20 TO 30 MPH WITH GUSTS
NEAR 50 MPH OVER MUCH OF MINERAL AND SOUTHERN LYON COUNTIES. WINDS
WILL DECREASE LATE THIS MORNING AS THE COLD FRONT MOVES INTO
SOUTHERN NEVADA.

TRAVEL WILL BE DIFFICULT THROUGH MID-MORNING FOR TRUCKS AND OTHER
HIGH PROFILE VEHICLES...ESPECIALLY ALONG HIGHWAYS 50 AND 95.

$$

JORDAN
000 
WWUS75 KREV 151355
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
555 AM PST WED FEB 15 2006


CAZ073-151500-
/O.CAN.KREV.HW.W.0002.000000T0000Z-060215T1800Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
555 AM PST WED FEB 15 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE HIGH WIND
WARNING. THE THREAT OF HIGH WINDS HAS ENDED AS A COLD FRONT HAS
MOVED SOUTH OF THE REGION. NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS
UP TO 40 MPH ARE EXPECTED THROUGH TODAY. 

$$

NVZ001-151500-
/O.CAN.KREV.WI.Y.0010.000000T0000Z-060215T1800Z/
MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY...
MINA...SCHURZ
555 AM PST WED FEB 15 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WIND
ADVISORY. THE THREAT OF STRONG WINDS HAS ENDED AS A COLD FRONT HAS
MOVED SOUTH OF THE REGION. NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS
UP TO 40 MPH ARE EXPECTED THROUGH TODAY.

$$

MJD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Feb 14, 3:45 AM PST, 11 hours 5 minutes earlier.

Area forecast discussion, Feb 14, 3:45 AM PST, 11 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
345 AM PST TUE FEB 14 2006

.SHORT TERM...
INITIAL WEAK SURFACE FRONT CURRENTLY MOVING ACROSS NRN NEVADA
KICKING UP SOME CLOUDS AND POSSIBLY VIRGA SHOWERS AS WELL AS
INCREASING NW WINDS. WINDS WILL INCREASE LATER TODAY CWA-WIDE AS
DIURNAL EFFECTS HELP TO ORGANIZE THE MAIN COLD FRONT W-E OVER THE
NRN ZONES WHICH WILL TIGHTEN GRADIENTS SIGNIFICANTLY. MODELS ARE
TRYING TO COME TO A CONSENSUS ON TIMING OF THE FRONT WITH THE LATEST
SOLUTIONS PUSHING THE FRONT ACROSS THE NRN ZONES THIS EVENING AND
INTO THE RENO AREA RIGHT AROUND SUNRISE TOMORROW MORNING. MOISTURE
ALONG THE FRONT REMAINS SHALLOW UNTIL UPPER FORCING MOVES OVER THE
NRN ZONES THIS EVENING ENHANCING UPWARD MOTION. LATEST MODEL RUNS
HAVE MORE FAVORABLE JET DYNAMICS AND ARE SLOWLY INCREASING QPF WITH
EACH RUN...SO WILL ISSUE SNOW ADVISORY FOR NRN WASHOE AND THE
SURPRISE VALLEY FOR TONIGHT. ALSO CONCERNED ABOUT SNOW ALONG THE
INTERSTATE 80 CORRIDOR DEPENDING ON WHERE THE BEST SURFACE GRADIENT
SETS UP BUT WILL LET DAY SHIFT LOOK INTO IT.

WINDS ACROSS THE NRN HALF OF THE CWA WILL BE GUSTY TONIGHT RIGHT
ALONG THE FRONT BUT NOT EXPECTING WIDESPREAD ADVISORY LEVELS AT THIS
TIME WITH NOCTURNAL FRONTAL PASSAGE. WINDS OVER MONO AND MINERAL
COUNTIES ARE MORE OF A CONCERN DURING THE DAY WEDNESDAY JUST AHEAD OF
THE FRONT. WIND STATEMENTS MAY BE NEEDED IN THOSE ZONES DEPENDING
ON WHEN THE FRONT MOVES THROUGH. PRECIP IS NOT MUCH OF A CONCERN
SOUTH OF HIGHWAY 50 WITH LITTLE UPPER SUPPORT. SHOWERS WILL TAPER
OFF THURSDAY NIGHT AND FRIDAY IN BETWEEN UPPER WAVES...SO TRIMMED
POPS BACK DURING THOSE PERIODS. LONGWAVE TROUGH ORIENTS ITSELF
NEARLY E-W OVER THE NRN CONUS WITH THE NEXT BATCH OF SHORTWAVE
ENERGY MOVING INTO NRN CALIFORNIA THURSDAY NIGHT BRINGING INCREASING
CHANCES FOR PRECIP. JORDAN
&&

.LONG TERM...FRIDAY THROUGH MONDAY...
PATTERN REMAINS VERY COLD AND UNSETTLED THROUGH THE WEEKEND INTO
MONDAY. POTENTIAL FOR SIGNIFICANT SNOW IN THE SIERRA AND WESTERN
VALLEYS EXISTS FOR SAT-SUN TIMEFRAME. AMOUNTS WILL BE DETERMINED BY
THE EVENTUAL POSITION OF THE UPPER LOW OFF OF THE PACNW COAST AND
THE RESULTANT FETCH OFF OF THE EASTERN PACIFIC.

OVERALL THROUGH THE PERIOD THE ECMWF AND GFS ARE IN THE BEST
AGREEMENT. UKMO IS THE OUTLIER. SATURDAY ECMWF/GFS POSITION COLD
DEEP UPPER LOW NORTH AND WEST OF SFO WITH THE ECMWF INDICATING
HIGHER HEIGHTS. UKMO HAS TROF FURTHER EAST/INLAND WITH VIRTUALLY NO
FETCH OFF THE PACIFIC. BY SUNDAY THE ECMWF/GFS OPEN UP THE UPPER LOW
AND MOVE A POSITIVELY TILTED TROUGH ACROSS THE GREAT BASIN. CORE OF
TROUGH IS RIGHT OVER TAHOE AREA WITH 500MB TEMPS AROUND -34C AND
700MB TEMPS -14C.  VERY STEEP 700MB-500MB LAPSE RATES ASSOCIATED
WITH UPPER LOW EXCEEDING 8C/KM SAT AND ESPECIALLY SUNDAY AS
UPPER TROUGH MOVES ACROSS AREA.

MAIN QUESTION FOR HEAVY SNOW IN WESTERN VALLEYS IS WHERE UPPER LOW
SETS UP. CURRENT RUNS RETROGRADE LOW TO 40N/128W BY EARLY SATURDAY
MORNING WHICH IS SOUTH OF FAVORED POSITION FOR HEAVY SNOW IN RENO
AREA. IN ADDITION THE EASTERN PAC RIDGE IS MORE POSITIVELY TILTED
WHICH WOULD INHIBIT THE MOISTURE FETCH ACROSS THE
PACIFIC...ENTRAINING COLD DRIER AIR FROM WESTERN CANADA INTO THE
SYSTEM. NEVERTHELESS...DYNAMICS WITH UPPER LOW WILL BE STRONG ENOUGH
FOR SIGNIFICANT PRECIPITATION BOTH SIERRA AND VALLEYS. SATURDAY
DIVERGENCE ALOFT IN ADVANCE OF LOW WILL PROVIDE SOME LIFT...ALTHOUGH
EXPECT STRONGEST LIFT SATURDAY NIGHT INTO SUNDAY AS UPPER LOW MOVES
ACROSS AREA. JAH
&&

.AVIATION...
VFR WITH LIGHT WINDS THROUGH TUESDAY AFTERNOON. STRONG ARCTIC COLD
FRONT WILL MOVE FROM NORTHERN NV THROUGH TAHOE AND RENO AREAS BY 12Z
WED. EXPECT A PERIOD STRONG GUSTY WINDS AHEAD OF AND WITH THE FRONT
WITH POSSIBLE BRIEF MVFR/IFR CONDITIONS IN SNOW. JAH
&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...SNOW ADVISORY FOR ZONE 005 FROM 7 PM TO 7 AM PST TONIGHT.
CA...SNOW ADVISORY FOR ZONE 070 FROM 7 PM TO 7 AM PST TONIGHT.
&&
Hazardous weather outlook, Feb 14, 6:30 AM PST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RENO NV
630 AM PST TUE FEB 14 2006

CAZ070>073-NVZ001>005-151500-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
630 AM PST TUE FEB 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA...
NORTHEAST CALIFORNIA AND WESTERN NEVADA.

.DAY ONE...TODAY
SNOW ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST
WEDNESDAY FOR NORTHERN WASHOE COUNTY AND NORTHEASTERN CALIFORNIA.
REFER TO THE LATEST STATEMENT /WWUS45 KREV RNOWSWREV/ FOR ADDITIONAL
INFORMATION.

SPECIAL WEATHER STATEMENT IN EFFECT TODAY THROUGH WEDNESDAY FOR
GUSTY WINDS AND MUCH COLDER TEMPERATURES FOR NORTHEASTERN CALIFORINA
AND WESTERN NEVADA. REFER TO THE LATEST STATEMENT / WWUS85 KREV
RNOSPSREV/ FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SNOW ADVISORY TO 7AM PST WEDNESDAY FOR NORTHERN WASHOE COUNTY
AND NORTHEASTERN CALIFORNIA. REFER TO THE LATEST STATEMENT /WWUS45
KREV RNOWSWREV/ FOR ADDITIONAL INFORMATION.

SPECIAL WEATHER STATEMENT FOR WEEDNESDAY FOR GUSTY WINDS AND
MUCH COLDER TEMPERATURES FOR NORTHEASTERN CALIFORNIA AND WESTERN
NEVADA. REFER TO THE LATEST STATEMENT / WWUS85 KREV RNOSPSREV/
FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SKYWARN NETWORK ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
SPOTTERS ARE ASKED TO REPORT SIGNIFICANT EVENTS ACCORDING TO
ESTABLISHED CRITERIA.

In the hours before

Special weather statement, Feb 14, 2:48 PM PST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
248 PM PST TUE FEB 14 2006

CAZ070>073-NVZ001>005-151200-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE...
SOUTH LAKE TAHOE...TAHOE CITY...TRUCKEE...MARKLEEVILLE...
BRIDGEPORT...COLEVILLE...LEE VINING...MAMMOTH LAKES...HAWTHORNE...
YERINGTON...SMITH VALLEY...MINA...SCHURZ...GLENBROOK...
INCLINE VILLAGE...SPARKS...VERDI...GARDNERVILLE...FERNLEY...
FALLON...LOVELOCK...SILVER SPRINGS...NIXON...IMLAY...EMPIRE...
GERLACH
248 PM PST TUE FEB 14 2006

...ARCTIC AIR OVER WESTERN NEVADA AND THE SIERRA THROUGH THE
WEEKEND...

A COLD FRONT WILL DROP SOUTHWARD THROUGH WESTERN NEVADA AND THE
SIERRA TONIGHT AND WEDNESDAY MORNING. BEHIND THE FRONT...COLD
ARCTIC AIR WILL BRING A RETURN TO WINTER WEATHER FOR THE REGION.
HIGH TEMPERATURES TOMORROW WILL BE 20 TO 25 DEGREES LOWER THAN
HIGH TEMPERATURES ON TUESDAY.

NEVADA VALLEY HIGH TEMPERATURES WILL STRUGGLE TO REACH 40 DEGREES
THROUGH THE WEEKEND...WITH OVERNIGHT LOWS IN THE TEENS AND SINGLE
DIGITS. FOR THE SIERRA...HIGHS WILL REMAIN NEAR OR BELOW FREEZING
THROUGH THE WEEKEND WITH OVERNIGHT LOWS IN THE SINGLE DIGITS...
AND A FEW BELOW ZERO READINGS.

ON SATURDAY...AN AREA OF LOW PRESSURE WILL MOVE DOWN THE PACIFIC
COAST AND BRING PERIODS OF LIGHT TO MODERATE SNOW TO THE SIERRA
AND MUCH OF NORTHERN NEVADA. SEVERAL INCHES OF SNOW IS POSSIBLE IN
THE SIERRA AND AN INCH OR TWO OF SNOW IS ALSO POSSIBLE FOR THE
WESTERN NEVADA VALLEYS.

BRONG

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 3:59 AM PSTSnow AdvisoryREVChurchill, Douglas, Lyon, Mineral, Pershing, Storey and 1 more30 hr

Nearby

Wind Advisories in Nevada, 2006Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.